Alert archive / Illinois / Tornado Warnings in 2010

Tornado Warning 17, NWS Lincoln, IL

June 5, 20104 counties in Illinois

NWS Lincoln, IL issued this tornado warning at Jun 5, 2010, 10:17 PM CDT for 4 counties in Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2010, 10:17 PM CDT (03:17 UTC)
Expired
Jun 5, 2010, 10:45 PM CDT
In force
28 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties DeWitt County, IL, Logan County, IL, McLean County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 29 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 3:50 PM CDTTornado WatchSPC7 hr
Jun 5, 7:37 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1457 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

138 
WFUS53 KILX 060317
TORILX
ILC039-107-113-179-060345-
/O.NEW.KILX.TO.W.0017.100606T0317Z-100606T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1017 PM CDT SAT JUN 5 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
  NORTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
  SOUTHWESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1045 PM CDT.

* AT 1015 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR ARMINGTON...OR 15 MILES NORTH OF LINCOLN...
  AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCLEAN AND HEYWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4039 8882 4024 8892 4028 8924 4034 8948
      4045 8943
TIME...MOT...LOC 0318Z 280DEG 44KT 4036 8931

$$

HJS
2 follow-up statements
874 
WWUS53 KILX 060336
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1036 PM CDT SAT JUN 5 2010

ILC107-179-060346-
/O.CAN.KILX.TO.W.0017.000000T0000Z-100606T0345Z/
LOGAN IL-TAZEWELL IL-
1036 PM CDT SAT JUN 5 2010

...THE TORNADO WARNING FOR SOUTHEASTERN TAZEWELL AND NORTHEASTERN
LOGAN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4039 8882 4024 8892 4027 8916 4029 8916
      4029 8927 4039 8928 4043 8927
TIME...MOT...LOC 0336Z 280DEG 44KT 4032 8907

$$

ILC039-113-060345-
/O.CON.KILX.TO.W.0017.000000T0000Z-100606T0345Z/
DE WITT IL-MCLEAN IL-
1036 PM CDT SAT JUN 5 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN MCLEAN AND
NORTHWESTERN DE WITT COUNTIES UNTIL 1045 PM CDT...

AT 1033 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR MCLEAN...OR 13 MILES SOUTHWEST OF
BLOOMINGTON...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  HEYWORTH AND DOWNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4039 8882 4024 8892 4027 8916 4029 8916
      4029 8927 4039 8928 4043 8927
TIME...MOT...LOC 0336Z 280DEG 44KT 4032 8907

$$

HJS
881 
WWUS53 KILX 060351
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1051 PM CDT SAT JUN 5 2010

ILC039-113-060400-
/O.EXP.KILX.TO.W.0017.000000T0000Z-100606T0345Z/
DE WITT IL-MCLEAN IL-
1051 PM CDT SAT JUN 5 2010

...THE TORNADO WARNING FOR SOUTHWESTERN MCLEAN AND NORTHWESTERN DE
WITT COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 2 AM. 

LAT...LON 4039 8882 4024 8892 4027 8916 4029 8916
      4029 8927 4039 8928 4043 8927
TIME...MOT...LOC 0336Z 280DEG 44KT 4032 8907

$$

HJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 5, 10:17 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 5, 10:17 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1017 PM CDT SAT JUN 5 2010

.DISCUSSION...
ISSUED 1009 PM CDT SAT JUN 5 2010

CONVECTION CONTINUES TO SHIFT EAST AND SOUTHEAST ACROSS THE FORECAST
AREA THIS EVENING WITH NUMEROUS REPORTS TORNADOES. IT APPEARS THE
STORMS ARE SLOWLY EVOVLING INTO MORE OF A STRAIGHT LINE WIND SIGNATURE
OVER THE PAST HALF HOUR. STILL SEEING FAIRLY DECENT INSTABILITY OVER
EAST CENTRAL ILLINOIS WITH 0-1KM SRH'S NOT AS IMPRESSIVE AS AREAS
FURTHER WEST. CURRENT FORECAST STILL HOLDING AND WILL WAIT ANOTHER
HALF HOUR UNTIL WW 266 EXPIRES TO MAKE ANY SIGNIFICANT CHANGES TO
THE ZONES.

SMITH
&&

.AVIATION...
ISSUED 640 PM CDT SAT JUN 5 2010

CONVECTION TIMING AND COVERAGE THE MAIN CHALLENGE THIS FORECAST PERIOD.
MAIN BAND OF STRONG CONVECTION ACRS EAST CENTRAL IOWA WILL SHIFT
EAST AND SOUTHEAST ACRS THE TAF SITES BETWEEN 00Z-04Z WITH DAMAGING
WINDS THE PRIMARY THREAT. WE WILL ALSO SEE A PERIOD OF MVFR CIGS IN
THE HEAVY RAIN...AND MODELS SUGGEST A BAND OF STRATOCU/MVFR CIGS
BEHIND THE ACTUAL COLD FRONT. ALL THE RAIN SHOULD BE EAST OF THE TAF
SITES BY 04Z WITH SFC WINDS SWITCHING FROM SOUTHWEST THIS EVENING
TO THE NORTHWEST JUST AFTR FROPA AFTR 05Z. VFR CONDITIONS ARE EXPECTED
ON SUNDAY AS HIGH PRESSURE MOVES IN FROM THE WEST. SOUNDINGS ON SUNDAY
INDICATE SOME WIND GUSTS BTWN 20-25 KTS BY AFTERNOON OUT OF THE
NW...WHICH WILL QUICKLY DIMINISH BY SUNSET.

SMITH
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT SAT JUN 5 2010

SHORT TERM...TONIGHT THROUGH TUESDAY...
CONVECTION IS BEGINNING TO INITIATE OVER NORTHERN IOWA INTO
NORTHWESTERN ILLINOIS THIS AFTERNOON. THIS ACTIVITY SHOULD BUILD
WITH TIME AS IT MOVES EAST AND SOUTHEAST INTO CENTRAL ILLINOIS BY
23Z-01Z. AIRMASS DOWNSTREAM OVER ILLINOIS HAS BEEN EXTENSIVELY
OVERTURNED BY REMNANTS OF PREVIOUS THUNDERSTORMS THIS MORNING...AND
LIGHT SHOWERS ARE CONTINUING TO MOVE FROM NORTHEAST MISSOURI INTO
WESTERN AND CENTRAL ILLINOIS. THIS IS SERVING TO HINDER AIRMASS
RECOVERY. SHORT RANGE MODELS CONTINUE TO INDICATE SEVERE
POTENTIAL...BUT THE BIGGEST QUESTION WILL BE WHETHER THE AIRMASS
WILL RECOVER BY THE TIME CONVECTION ARRIVES. IRREGARDLESS...POPS
WILL BE HIGHEST OVER THE NORTHWEST HALF BEFORE 06Z AND OVER THE
SOUTHEAST AFTERWARD. ALL OF THE ACTIVITY SHOULD BE PAST THE AREA BY
12Z SUN...WITH DECREASING CLOUDS FOLLOWING.

SOME AREAS OVER THE NORTH PORTIONS OF THE FORECAST AREA HAVE ALREADY
SEEN MORE THAN INCH OF RAIN FROM THE THUNDERSTORMS LAST NIGHT AND
THIS MORNING...SO WITH ADDITIONAL CONVECTION ON THE WAY TONIGHT...WE
HAVE EXTENDED THE FLASH FLOOD WATCH TO CONTINUE UNTIL 06Z TONIGHT.

THE WESTERN END OF TONIGHTS COLD FRONT WILL STALL OUT OVER THE
PLAINS AND BEGIN COMING NORTHWARD AGAIN MONDAY INTO TUESDAY. THIS
WILL BRING THE NEXT CHANCE OF RAIN WHICH SHOULD MOVE INTO CENTRAL
ILLINOIS LATE MONDAY NIGHT AND TUESDAY. THE GFS IS SHOWING SOME
GRIDSCALE CONVECTIVE FEEDBACK IN ITS QPF FIELDS...BUT THE NAM ALSO
INDICATES THE POTENTIAL FOR AN MCS WITH THE ASSOCIATED THREAT FOR
HEAVY RAINFALL ALONG AND NORTH OF THE WARM FRONT AS IT MOVES
THROUGH. WILL PUT IN SOME CHANCE POPS FOR LATE MONDAY NIGHT...THEN
40-60 PCT POPS TUESDAY WITH THIS SYSTEM.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
THE CHANCES FOR RAIN/CONVECTION WILL CONTINUE INTO WEDNESDAY AS MOST
OF THE MODEL OUTPUT SUGGESTS A SHORTWAVE AND ASSOCIATED SURFACE WAVE
MOVING THROUGH ILLINOIS ALONG THE FRONT. THE FRONT WILL THEN MOVE
TEMPORARILY SOUTH OF THE AREA BRINGING A LULL IN THE PRECIPITATION
THURSDAY BEFORE MOVING NORTH AGAIN FRIDAY. BY SATURDAY...VERY WARM
TEMPERATURES ARE LIKELY AS THE WARM FRONT MOVES UP INTO THE GREAT
LAKES AND THE NEXT STORM SYSTEM DEEPENS OVER THE WESTERN PLAINS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR ILZ027>031-036>038.

&&
Hazardous weather outlook, Jun 5, 3:03 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT SAT JUN 5 2010

ILZ027>031-036>038-062015-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
303 PM CDT SAT JUN 5 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO
THE ILLINOIS RIVER VALLEY THIS EVENING. THE MAIN THREAT WILL BE
DAMAGING WINDS AND LARGE HAIL... WITH HEAVY RAIN AND FREQUENT
LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE.
RAINFALL AMOUNTS MAY REACH UP TO 1 TO 2 INCHES OVER A SHORT
PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS AND POSSIBLE
FLASH FLOODING.

THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR THE
NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB BACK ABOVE
FLOOD STAGE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH
WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL
AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 4 PM AND 11 PM.

ILZ040-041-047-062015-
CASS-MASON-SCHUYLER-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO
CENTRAL ILLINOIS THIS EVENING. THE MAIN THREAT WILL BE DAMAGING
WINDS AND LARGE HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING
ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL
AMOUNTS MAY REACH UP TO ONE INCH OVER A SHORT PERIOD OF
TIME...CAUSING PONDING OF WATER ON ROADS.

THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR
THE NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB ABOVE
FLOOD STAGE AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT
THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY
RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 5 PM AND MIDNIGHT.

ILZ042>046-048>057-061-062015-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING...
AS A COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS LATER
THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE
HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW
TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO
1 INCH OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON
ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT
THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS
WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 6 PM AND 1 AM.

ILZ062-063-066>068-073-062015-
CLARK-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...
AS A COLD FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN
AND FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.
RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT
PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
AND AGAIN THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT.

ILZ071-072-062015-
CLAY-RICHLAND-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...AS A
COLD FRONT FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT. THE MAIN
THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND
FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.
RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT
PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
AND AGAIN THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT.

HUETTL

In the hours before

Local storm report, Jun 5, 8:44 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TORNADO          EAST PEORIA             40.67N 89.55W
06/05/2010                   TAZEWELL           IL   EMERGENCY MNGR

            TORNADO AT ROUTE 24 NEAR THE ILLINOIS RIVER.

&&

JRP
Local storm report, Jun 5, 8:54 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
854 PM CDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TORNADO          2 S GERMANTOWN HILLS    40.74N 89.47W
06/05/2010                   TAZEWELL           IL   EMERGENCY MNGR

            TORNADO AT ROUTE 116 JUST SOUTH OF ISP.

&&

JRP
Local storm report, Jun 5, 9:34 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TORNADO          3 N WASHINGTON          40.74N 89.44W
06/05/2010                   TAZEWELL           IL   TRAINED SPOTTER

            POWER FLASHES REPORTED.

&&

JRP
Local storm report, Jun 5, 9:35 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
935 PM CDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          3 NE ABINGDON           40.83N 90.36W
06/05/2010                   KNOX               IL   EMERGENCY MNGR

            BRIEF TOUCHDOWN. NO DAMAGE REPORTED AT THIS TIME.

0803 PM     TORNADO          YATES CITY              40.78N 90.01W
06/05/2010                   KNOX               IL   EMERGENCY MNGR

            POWER LINES DOWN.

0806 PM     TORNADO          ELMWOOD                 40.78N 89.97W
06/05/2010                   PEORIA             IL   EMERGENCY MNGR

            TORNADO ENTERING ELMWOOD. NO DAMAGE REPORTS AT THIS TIME.

0810 PM     TORNADO          1 N ELMWOOD             40.79N 89.97W
06/05/2010                   PEORIA             IL   EMERGENCY MNGR

            SECOND TORNADO ON THE GROUND.

0814 PM     TORNADO          2 S BRIMFIELD           40.81N 89.88W
06/05/2010                   PEORIA             IL   EMERGENCY MNGR

            TORNADO JUST SOUTH OF ROUTE 8.

0825 PM     TORNADO          PEORIA                  40.74N 89.61W
06/05/2010                   PEORIA             IL   EMERGENCY MNGR

            TORNADO 4 MILES NORTHWEST OF THE PEORIA AIRPORT.

0830 PM     TORNADO          PEORIA                  40.74N 89.61W
06/05/2010                   PEORIA             IL   EMERGENCY MNGR

            TORNADO AT ROUTE 150 AND INTERSTATE 74.

0831 PM     TORNADO          7 W PEORIA              40.74N 89.74W
06/05/2010                   PEORIA             IL   BROADCAST MEDIA

            TORNADO AT HWY 116.

0843 PM     TORNADO          EAST PEORIA             40.67N 89.55W
06/05/2010                   TAZEWELL           IL   EMERGENCY MNGR

            TORNADO AT ROUTE 24 NEAR THE ILLINOIS RIVER.

0853 PM     TORNADO          2 S GERMANTOWN HILLS    40.74N 89.47W
06/05/2010                   TAZEWELL           IL   EMERGENCY MNGR

            TORNADO AT ROUTE 116 JUST SOUTH OF ISP.

0855 PM     TORNADO          3 N WASHINGTON          40.74N 89.44W
06/05/2010                   TAZEWELL           IL   TRAINED SPOTTER

            POWER FLASHES REPORTED.

&&

JRP
Local storm report, Jun 5, 9:40 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
940 PM CDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TORNADO          ELMWOOD                 40.78N 89.97W
06/05/2010                   PEORIA             IL   EMERGENCY MNGR

            NUMEROUS HOUSES DAMAGED IN TOWN. BUILDINGS IN DOWNTOWN
            HAD ROOFS TORN OFF. ONE BUILDING COLLAPSED. CARS
            OVERTURNED AND TREES UPROOTED. NO INJURIES REPORTED AT
            THIS TIME.

&&

JRP
Local storm report, Jun 5, 10:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1007 PM CDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     HEAVY RAIN       ST. DAVID               40.49N 90.05W
06/05/2010  M1.87 INCH       FULTON             IL   CO-OP OBSERVER

            MEASURED WITHIN ONE HOUR TIME FRAME.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:32 PM CDTTornado WarningILXStark28 min
Jun 5, 7:37 PM CDTTornado WarningILXKnox23 min
Jun 5, 7:59 PM CDTTornado Warning EmergencyILXKnox, Peoria46 min
Jun 5, 8:05 PM CDTTornado WarningILXMarshall40 min
Jun 5, 8:32 PM CDTTornado Warning EmergencyILXPeoria, Tazewell, Woodford33 min
Jun 5, 8:51 PM CDTTornado WarningILXFulton, Peoria39 min
Jun 5, 8:58 PM CDTTornado WarningILXWoodford28 min
Jun 5, 9:05 PM CDTFlash Flood WarningILXFulton, Knox6 hr
Jun 5, 9:28 PM CDTTornado WarningILXFulton, Peoria, Tazewell47 min
Jun 5, 9:48 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell27 min
Jun 5, 10:21 PM CDTTornado WarningILXLogan, Mason, Tazewell24 min
Jun 5, 10:47 PM CDTTornado WarningILXDeWitt, Logan43 min
Jun 5, 11:10 PM CDTTornado WarningILXMacon35 min
Jun 5, 11:49 PM CDTAreal Flood AdvisoryILXDeWitt, Macon6 hr
Jun 6, 3:01 AM CDTAreal Flood WarningILXFulton9 hr

Nearby

Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.